# SDR ASOA2013041003326

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER LEADING EDGE INBD ATTACHING ANGLE CRACKED IN RADIUS.  INSTALLED NEW ANGLE IAW AMM 20-21-00-910-801.
